# SDR 9JLA2022081125742

- Difficulty date: August 4, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N249TX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5577
- Aircraft time: 4,314 hours, 2,489 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 697902E
- Part serial: B7865
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE APU FAILED DURING TAXI. THEY INDICATED THIS WAS THE FORTH TIME IT HAD FAILED. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE APU LOW OIL PRESSURE SWITCH WAS DEFECTIVE. A NEW APU LOW OIL PRESSURE SWITCH WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
